# SDR COMA0110029

- Difficulty date: January 24, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- Aircraft time: 22,700 hours, 23,766 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 12021158001
- Condition: Cracked
- Location: Pax Door
- Part time: 22,700 hours, 23,766 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C CHECK TASK 52-14, THE PAX DOOR STRUCTURE LOWER CHANNEL WAS FOUND TO BE CRACKED AT BOTH ENDS.  THE CHANNEL WAS REPLACED PER SRM STANDARD PRACTICES.
